Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Are my Med's making my arm pits break out?
Jan 21, 2000

I am a 40 year old women. I've been positive since 1991. In the past two and a half years, I've been on two different combinations. I currently take Viracept, Viramune and Epivir. Two years ago I developed a large spot on my left leg that won't go away. It stays dry and itches from time time. Then last year I got a sever case of the shingles around the left side and towards the middle of my back. Now for the past two months I've developed a rash of some kind under both of my arm pits. Around the exterior of both arms it has redness and darkens towards the center. There are varios sizes of lumps and clusters of pimple looking bumps. My arm pits itch and sting. I can't use deoderant, because it makes it worse and baby power doesn't hold me. I work and by the middle of the day I can feel my body perspire and I am sure I am smelling offensive. Do you have any idea of what is happening to my skin and can you suggest what to do?

Response from Dr. Feinberg

You may have a fungal and/or bacterialinfection of your armpits, it's not possible for me to be certain from your description. You should see a skin doctor and get diagnosed so you can be treated-- it sounds uncomfortable. The patch on your leg sounds like chronic eczema and there are prescription ointments for that.


Previous
THE SPREADING-INCURABLE RASH-HELP!!
Next
discoid lupus@Hiv-is this possible

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement